MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 7 TO 13MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 7 TO 13MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-003
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pelvic acetabular osteotomy navigation procedure, a navlock clamp attached to the osteotome was impacted with a hammer and a washer on the navlock broke into three pieces.The surgeon was able to remove the fragments ensuring no remaining fragments were left in the patient.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 7 TO 13MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7800870
Report Number0001811755-2018-01603
Device Sequence Number16629250
Product Code HAW
UDI-Device Identifier04546540391919
UDI-Public04546540391919
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-999-003
Device Lot NumberA-06-2017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1